# SDR HEEA966802

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 7170 · Engine Drains
- Part: Drain Valve
- Part number: 0174126090
- Condition: Fuel Leak
- Location: Engine
- Part time: 1,153 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING AT UPPER MATING SURFACE ON SHUTDOWN.
